I have not used this But I do have a friend that does and the only drawback she says Is weight gain :/ Unfortunately . She has gone up 2 dress sizes been on it almost 1 year. But she is hoping to get on a diet maybe start exercising and get some of the weight under control. have you talked to your Dr about this?
Her doctor gave her this answer:
It could be that the extra progesterone lowers the body's metabolism, which promotes the storage of fat, or it could be that it increases appetite. We don't have the answer at this point.?
Good Luck and I would talk to your Dr. the next time you go for a shot maybe there is something he/she can help you with?
I got the depo shot on July 25 this year. I did weight 145 before I got it, and now I'm almost 160. I'm not even going to get the second shot. It took me forever to lose weight and get down to 145. I'm very upset about it. Other than the weight gain, though, I've not really noticed any side-effects.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.